Been taking Rebif for approx. 2 years with little or very minor side effects. Recently, however, I have been experiencing inflammation and pain in my toes (it is not gout). no particular pattern - different toes at different times. Wondering if this could be interferon-related.
No, this sounds like a circulation issue to me. Have you had trouble keeping legs still and a bit of restlessness? Do you seem to notice that your feet fall asleep often? I think it is not a interference of side effect yet an example of restless leg syndrome, I wish you well and try to elevate the legs often and it will help a bit.
- Rebif Information for Consumers
- Rebif Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rebif (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 23 Feb 2011 • 1 answer
Posted 14 Jul 2012 • 2 answers
Posted 30 Jan 2013 • 1 answer
Posted 24 May 2017 • 0 answers